# SDR CALA2022011400137

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 92,700 hours, 16,774 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 135W11121
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN FWD LOWER CORNER REPAIRED AREA FOR FURTHER REWORK TRANSFER REF. NON ROUTINE HX NRC ZHE521343 AND ORIGINATED BY EMP V896876 AFT CARGO DOOR OUTER SKIN FWD LOWER CORNER PERMANENT REPAIRED CAT A AS PER SRM52-30-01-2R-17 REPAIR 17 FIG.202 DETAIL D WORK ACCOMPLISHED BY MECHANIC V897551 INSPECTED BY V896876 ADD EMP:V896876 RII INSPECTED BY HX243551 ADD EMP:V906449
